# SDR AALA202207129579

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 63,119 hours, 30,981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT FORWARD EMERGENCY EXIT ECAM- NO ABNORMAL NOISE ASSOCIATED WHITE INDICATION LIGHT ON. RE-SECURED LEFT FORWARD EMERGENCY EXIT HATCH HANDLE COVER PER AMM 52-21-11.
